I have taken Pramipexole for Parkinson's for 5 years with no side effects. My dosage was recently increased to 1.5 mg x 3 and I have sudden hypersexuality and inability to orgasm to the point I am unable to sleep. It works great controlling my Parkinson's symptoms so I am reluctant to change medications, but I would rather live with the tremors than live like this.
Hello TA, The medication you are using is also prescribed for sexual dysfunction among patients taking SSRI's for depression. In which case, it sounds a bit like a double edged sword. This part of the brain is complex. You did not mention whether you were M or F or your age, but hopefully this is a side effect that will diminish in time and do its work for your Parkinson's symptoms. Speak to your physician before giving up on it.
Good luck and best regards
4N Substances aka Frenchie
- Pramipexole Information for Consumers
- Pramipexole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pramipexole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 May 2013 • 1 answer
I've been on pramipexole for a year for dystonia ( form of parkinsons), started out at .125 and just
Posted 18 Aug 2013 • 1 answer
Posted 5 Feb 2014 • 6 answers
Posted 22 Sep 2014 • 2 answers
Posted 27 Oct 2014 • 2 answers